# SDR UIEA2020083191892

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,140 hours, 18,167 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU DID NOT STSRT (3 TRIES) ( UPON INVESTIGATION NOTED CIRCUIT BREAKER #CB1 ON RH GEN CONTROL UNIT. RESET BREAKER & CIRCUIT BREAKER DID NOT POP AGAIN. PERFORMED APU ECU BITE & OPS CHECK AS REQUIRED PER FIM 49-11 FAULT TREE 805. NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD  )
